MAUDE Adverse Event Report: AESCULAP AG AS; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL

AESCULAP AG AS; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL
Model Number NX060Z
Medical Device Problem Code Patient-Device Incompatibility (2682)
Health Effect - Clinical Code Failure of Implant (1924)
Type of Reportable Event Serious Injury
Event or Problem Description
An outside law firm reported that a patient experienced postoperative loosening.According to the operative report, the patient, with a history of right knee degenerative joint disease, underwent a right total knee replacement on (b)(6) 2022.The procedure was completed without intraoperative complications.A subsequent clinic note dated (b)(6) 2025 indicates that the patient continued to experience symptoms and would likely require further knee replacement intervention.This report is filed under ais reference (b)(4).
 
Event or Problem Description
This report is filed under ais reference (b)(4).

Brand Name
AS
Common Device Name
PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL
Manufacturer (Section D)
AESCULAP AG
po box 40
tuttlingen, 78501
GM  78501
MDR Report Key24971207
Report Number24971207
Device Sequence Number10455635
Product Code JWH
UDI-Device Identifier04046963655808
UDI-Public(01)04046963655808(11)211122(17)311121(10)52728599
Combination Product (Y/N)N
Initial Reporter StateGA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Device Explanted Year2026
Reporter Type User Facility
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 08/12/2026
Report Date (Section F) 08/12/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberNX060Z
Device Catalogue NumberNX060Z
Device Lot Number52728599
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? Yes
Device Age54 MO
Event Location Hospital
Date Report to Manufacturer03/27/2026
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Not provided
Initial Report FDA Received Date04/23/2026
Supplement Report FDA Received Date05/19/2026
08/12/2026
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device N
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexFemale
Patient Weight205 LB
Patient RaceWhite
Date Report Sent to FDA04/23/2026